Gateway to the Paleobiology Database

L. A. Tsuji et al. 2010

Full reference
L. A. Tsuji, J. Müller, and R. R. Reisz. 2010. Microleter mckinzieorum gen. et sp. nov. from the Lower Permian of Oklahoma: the basalmost parareptile from Laurasia. Journal of Systematic Palaeontology 8(2):245-255 [J. Mueller/T. Liebrecht]
ID number:  38310
Created:  2011-10-25 02:52:55
Publication type:  journal article
Taxonomy:  stated without evidence
Language:  English
DOI:  10.1080/14772010903461099
Taxonomic opinions (2) - view classification
'Microleter mckinzieorum belongs to Microleter' according to L. A. Tsuji et al. 2010
'Microleter belongs to Parareptilia' according to L. A. Tsuji et al. 2010
Phylogenetic character matrices (1)
Collections (1)